Levothyroxine dose

Hi all , i have been on levo for 20 years after Rai for hyperthyroidism.( I am now on 100mcg ) This year i have been on a diet and have lost nearly 3 stone. The last 10 pounds have flown off and i find i now have to eat quite a bit to stabilise weight as i dont want to lose any more. I have had bad health anxiety and high bp all year. My latest labs are:-

Tsh - 0.172 (0.270 - 4.2)

Free t4 - 18 (12-22)

Free t3 - 5.04 (3.7 - 6.2)

Other than the above problems i find i have a lot more energy , sometimes too much on times - but thats welcome after having little for years.

My question is - could i br overmedicated since losing weight and could that be the cause of my bp etc or do my labs look okay.

Thankyou in advance x

7 Replies

oldestnewest
  • Labs look spot on to me! Glad your feeling better and have lots of energy. Of course its also about how you feel. Do you have any symptoms of being over cooked -typical ones are loose stools, feeling wired, mild shaking, feeling too hot and unable to sleep.

    Your high blood pressure maybe unrelated. Is there any history of high blood pressure in your family?

  • Thankyou waveylines for quick reply x i have felt wired as i cant do enough in a day but sleep well at night - i have welcomed the extra energy as its something im not used to - my mother had bypass in her 50s (im 54) and high bp since but she was until then a heavy smoker and overweight , iv always assumed it was because of that she had high bp xx

  • I saw a report somewhere a couple of days ago.... They found that taking a couple of whey protein drinks per day, helped reduce high bp.

    If i find the link i will post it, but, worth a Google search...

    Well done with the weight loss..... Which diet?

    Xx

  • Sorry for late reply and thankyou for your msg. I will look into the whey protein as i really dont want to take meds if i can avoid them. I just went on a calorie controlled diet and power walked an hour everyday without fail and walked dog im not working atm so tbh had all the time to do that ,which i hadnt before xxx

  • Always go by how you 'feel' rather than blood tests.

    Did you have a blood test at the very earliest time possible and fasting? Did you allow 24 hours between your last dose of levo and the test?

  • Hi , thankyou for the msg . well tbh despite being on just levo im feeling the best for years , the high bp has puzzled me tho- i tested about 12 hours after my levo dose as i take them at night - maybe it was too soon perhaps as i wasnt aware of the 24 hr -i think i will retest then

    Thank you for infoxxx

  • Many do well on levo and I am pleased to know you feel good.

You may also like...